# SDR IPXA2016041702220

- Difficulty date: March 30, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785502
- Condition: Corroded
- Location: Bs 475-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RCB FLOOR PANEL WSP0785-502 CORRODED ON UPPER SURFACE BS 475-500, X=27 -36.  REPAIRED NOTED FLOOR PANEL IAW EA 011-5320-01-A6206, REV IR AND EO MD11-5320-60498-A.
